×

Found 112 Documents (Results 1–100)

100
MathJax

Stability analysis of a finite difference scheme for a nonlinear time fractional convection diffusion equation. (English) Zbl 1317.65164

Tost, Gerard Olivar (ed.) et al., Analysis, modelling, optimization, and numerical techniques. ICAMI, San Andres Island, Colombia, November 2013. Cham: Springer (ISBN 978-3-319-12582-4/hbk; 978-3-319-12583-1/ebook). Springer Proceedings in Mathematics & Statistics 121, 139-150 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A ‘TVD-like’ scheme for conservation laws with source terms. (English) Zbl 1188.65116

Kunisch, Karl (ed.) et al., Numerical mathematics and advanced applications. Proceedings of ENUMATH 2007, the 7th European conference on numerical mathematics and advanced applications, Graz, Austria, September 10–14, 2007. Berlin: Springer (ISBN 978-3-540-69776-3/hbk). 265-272 (2008).
MSC:  65M06 65L06
PDF BibTeX XML Cite
Full Text: DOI

A simplified weighted ENO scheme for 2D Hamilton-Jacobi equations on unstructured meshes. (English. Chinese original) Zbl 1099.65535

Chin. J. Numer. Math. Appl. 27, No. 4, 40-48 (2005); translation from J. Numer. Methods Comput. Appl. 26, No. 3, 183-190 (2005).
MSC:  65M06 35L60 65M50
PDF BibTeX XML Cite

A simple smoothing TVD scheme on structured and unstructured grids. (English) Zbl 0989.65097

Toro, E. F. (ed.), Godunov methods. Theory and applications. International conference, Oxford, GB, October 1999. New York, NY: Kluwer Academic/ Plenum Publishers. 873-878 (2001).
PDF BibTeX XML Cite

High order numerical methods for problems of aerohydrodynamics. (Численные методы высоких порядков для задач аэрогидродинамики.) (Russian) Zbl 1055.76025

Novosibirsk: SO RAN Publishing House (ISBN 5-7692-0272-6/pbk). 232 p. (2000).
PDF BibTeX XML Cite

Numerical methods for aerohydromechanics of high-order approximation. Textbook. (Chislennye metody aehrogidromekhaniki vysokikh poryadkov approksimatsii. Uchebnoe posobie.) (Russian) Zbl 0945.76002

Novosibirsk: Novosibirskij Gosudarstvennyj Universitet, 148 p. (1997).
PDF BibTeX XML Cite

Discontinuous solutions of the Cauchy problem for a scalar equation in nonconservative form. (English) Zbl 0822.65065

Angelopoulos, Christos D., Numerical methods in nonlinear dynamics. Selected papers (1992). Athens: The Institute for Advanced Study Press. 73-88 (1992).
MSC:  65M06 65M12 35L65
PDF BibTeX XML Cite

Comparison of thin layer Navier-Stokes and coupled Euler/boundary layer calculations of non-equilibrium hypersonic flows. (English) Zbl 0761.76064

Numerical methods in fluid mechanics, Proc. 9th GAMM-Conf., Lausanne/Switz. 1991, Notes Numer. Fluid Mech. 35, 138-147 (1992).
MSC:  76M20 76K05 76V05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software